# SDR 97ZZZX2841

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N82628
- Make and model: Bell 412
- Aircraft serial: 36106
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 412074030101
- Condition: Burnt
- Location: Autoflight
- Part time: 510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AMPLIFIER BURNT.  REPLACED WITH NEW AMPLIFIER.
